# SDR FDEA201505131500

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 744 hours, 27,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N340050
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LIGHTNING STRIKE FASTENER, BS 480, BETWEEN STRINGER 22R - 23R, DEFORMED SKIN AT FRAME.  ACCOMPLISHED WITH EA F-5330-T0317032, CATEGORY B REPAIR, MAJOR REPAIR.
